On parabolic external maps

Luna Lomonaco, Carsten Lunde Petersen, Weixiao Shen

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We prove that any C1+BV degree d ≥ 2 circle covering h having all periodic orbits weakly expanding, is conjugate by a C1+BV diffeomorphism to a metrically expanding map. We use this to connect the space of parabolic external maps (coming from the theory of parabolic-like maps) to metrically expanding circle coverings.
Original languageEnglish
JournalDiscrete and Continuous Dynamical Systems. Series A
Volume37
Issue number10
Pages (from-to)5085-5104
ISSN1078-0947
DOIs
Publication statusPublished - 1 Oct 2017

Cite this